AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 178 found      Go to page: 1 2 3 4 5 6

[61] Milen Yakimov. A classification of $H$-primes of quantum partial flag varieties. Proc. Amer. Math. Soc. 138 (2010) 1249-1261. MR 2578519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Frank Sottile. Frontiers of reality in Schubert calculus. Bull. Amer. Math. Soc. 47 (2010) 31-71. MR 2566445.
Abstract, references, and article information   
View Article: PDF

[63] Sukmoon Huh. Dominance of a rational map to the Coble quartic. Proc. Amer. Math. Soc. 138 (2010) 777-786. MR 2566543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jiuzu Hong. Mirkovic-Vilonen cycles and polytopes for a symmetric pair. Represent. Theory 13 (2009) 19-32. MR 2480386.
Abstract, references, and article information   
View Article: PDF

[67] David Helm and Brian Osserman. Flatness of the linked Grassmannian. Proc. Amer. Math. Soc. 136 (2008) 3383-3390. MR 2415019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Simon Riche; \\ with a joint appendix with Roman Bezrukavnikov. Geometric braid group action on derived categories of coherent sheaves. Represent. Theory 12 (2008) 131-169. MR 2390670.
Abstract, references, and article information   
View Article: PDF

[69] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[70] José M. Muñoz Porras and Fernando Pablos Romo. Generalized reciprocity laws. Trans. Amer. Math. Soc. 360 (2008) 3473-3492. MR 2386233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota. Universality of Rank 6 Plücker relations and Grassmann cone preserving maps. Proc. Amer. Math. Soc. 136 (2008) 77-87. MR 2350391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Sophie Morier-Genoud. Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008) 215-235. MR 2342001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Cristian Lenart and Frank Sottile. A Pieri-type formula for the ${K}$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007) 2317-2342. MR 2276622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Sudhir R. Ghorpade and K. N. Raghavan. Hilbert functions of points on Schubert varieties in the symplectic Grassmannian. Trans. Amer. Math. Soc. 358 (2006) 5401-5423. MR 2238920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Eric Sommers and Julianna Tymoczko. Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006) 3493-3509. MR 2218986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] M. V. Catalisano, A. V. Geramita and A. Gimigliano. Secant varieties of Grassmann varieties. Proc. Amer. Math. Soc. 133 (2005) 633-642. MR 2113908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Alexander Postnikov. Quantum Bruhat graph and Schubert polynomials. Proc. Amer. Math. Soc. 133 (2005) 699-709. MR 2113918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Anders Skovsted Buch. Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005) 443-458. MR 2095617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] E. Ballico. Joins of projective varieties and multisecant spaces. Proc. Amer. Math. Soc. 133 (2005) 1-10. MR 2085145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] R. F. Goldin and A.-L. Mare. Cohomology of symplectic reductions of generic coadjoint orbits. Proc. Amer. Math. Soc. 132 (2004) 3069-3074. MR 2063128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. J. Marsh and K. Rietsch. Parametrizations of flag varieties. Represent. Theory 8 (2004) 212-242. MR 2058727.
Abstract, references, and article information
View Article: PDF

[90] Xuhua He. Total positivity in the De Concini-Procesi Compactification. Represent. Theory 8 (2004) 52-71. MR 2048587.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 178 found      Go to page: 1 2 3 4 5 6